# SDR FDEA202510222074

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 61,062 hours, 28,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N378016
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE POSSIBLE CORROSION AT LAP JOINT BS 1664 BTW S25R-S26R  CORROSION OUT OF LIMITS AT AFT FUSELAGE LAP JOINT STA 1664 BTW STR 25R-STR26R WAS REPAIRED IAW EA F-5330-T0385225 P1.
